# SDR WRLA96013

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107WA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46836
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 2594862908
- Condition: Failed
- Location: Captain
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

IMMEDIATELY AFTER TAKEOFF DURING INITIAL CLIMB, FLIGHT CREW NOTED CAPTAIN ATTITUDE DIRECTIONAL INDICATOR (ADI) FAILED (ATTITUDE FLAG IN VIEW).  FLIGHT CREW ELECTED TO RETURN TO THE POINT OF DEPARTURE.  FUEL WAS DUMPED TO BRING ACFT BELOW MAXIMUM LANDING.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL CONFIRMED ADI FAILED.  REPLACED ADI.  GROUND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
